# SDR 08FDEA04254

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION ATTACHMENT POINT HINGE ARM FITTING DOES NOT TAKE GREASE.. REMOVED GREASE SUPPLY DUCT IAW MESSIER DOWTY CMM 32-16-12.  RECOMDITIONED TRUNNION PIN & SUPPLY DUCT PIN HOLE " E " IAW CMM 32-16-12.  HOLE SIZE AFTER RECONDITIONING IS 1.2685.  WITHIN ALLOWABLE TOLERENCE PER CMM 32-16-12. INSTALLED NEW GREASE SUPPLY DUCT & ZERK FITTING IAW CMM 32-16-12.
